Sudafed Congestion & Headache Relief Day/Night Capsules
  • Sudafed Congestion & Headache Relief Day/Night Capsules
  • Sudafed Congestion & Headache Relief Day/Night Capsules
  • Sudafed Congestion & Headache Relief Day/Night Capsules

Sudafed Congestion & Headache Relief Day/Night Capsules Sudafed Congestion & Headache Relief Day/Night Capsules

16 Capsules 
Subscribe & Save

Get up to 15% off* or get the better offer price when you opt-in for recurring deliveries with Subscribe & Save. Available on UK deliveries only.

Learn more Learn more

Subscribe & Save

Never run out of your essentials

Get 15% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Subscribe & Save. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Subscribe & Save.

Set your delivery schedule

Most people choose to receive an order every 30 days, but the choice is yours! You can decide how frequently you want your orders, and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get up to 15% off or get our better offer price*

Cancel at any time

100% commitment-free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

*Baby Food, Nutritional Aids and Smoking cessation products on subscribe and save will be at 10% discount. Offer excludes first stage baby milk, PPE products, and restricted pharmacy products.

x
Dispatch this item:
£4.89
In Stock
Delivery information Product #0142298

Please note images are for illustration purposes and may differ from the product(s) you receive

Sudafed Congestion & Headache Relief Day/Night Capsules helps to clear the congestion of a cold and breathe easy.

Sudafed

Sudafed Congestion & Headache Relief Day/Night Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol to help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.

How to take?

  • Swallow whole with water. Do not chew.
  • Adults and children 12 years and over: Take 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses.
  • Do not take more than 8 capsules in 24 hours.
  • Do not give to children under 12 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.

The Day time capsules contain caffeine and so may disrupt sleep if taken at night.

Do not use the capsules after the date shown on the pack.

Keep out of the sight and reach of children.

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg

Each Night Capsule contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Sudafed Congestion & Headache Relief Day/Night Capsules as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Ready for winter

Use this every year for sinus problems

0 out of 0 people found this useful. Yes No Report abuse
 rated Sudafed Congestion & Headache Relief Day/Night Capsules as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Sudafed Congestion & Headache Relief Day/Night Capsules as:
3.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Sudafed Congestion & Headache Relief Day/Night Capsules as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
View more reviews
£4.89

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply